# SDR ALG2002F00010

- Difficulty date: January 28, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032308103
- Condition: Cracked
- Location: Tailboom
- Part time: 4,864 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION, UPPER SECTION OF FRAME CRACKED ABOVE RIGHT ATTACHMENT CASTING.  PROBABLE CAUSE: RIGHT UPPER SHIM ON TAILBOOM (407-030-810-119) NOT BURNISHED AT EDGES.
